Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

High prolactin level and menstrual problem

Iam patient of Schzoprenia a mental disease and I am taking madicines for the same. due to side effects of this medicenes my prolactin level is 85 as per recent blood test.My periods are also scanty due to this and I\’ve also gained weight.Please sugggest the right ayurvedic remedy.


In: Menstrual Problems, Posted 6 years ago

banner
By: Level Rating Level Rating3 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

we recommend to consult the doctor from where you are taking the medicines. He will either make necessary changes in the prescription or give you better alternative.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner